# SDR AALA20120503002

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 35,993 hours, 14,846 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VAPOR BARRIER IS CRACKED 3 INCHES BETWEEN BAYS 2 AND 4 LEFT AT AFT END OF A/C BAY.  INSTALLED REPAIR ANGLES AND STRAPS FOR BAYS 2 AND 4 LEFT PER SRMS 57-10-10-2R REPAIR 2.
